What can you do if your 17-month-old son makes himself sick every time he takes medicine even on an empty stomach?

my now seven year old daughter used to vomit after taking medicine. Even now she has a hard time with it. Hopefully these ideas might help, You can mix some medicines in juice or even if your son still takes a bottle you may be able to put it in that. Don't let him see you put the medicine in it. You also can if the medicine is in pill form,Which I doubt it is but maybe for later years you can crush it and put in ice cream or applesauce or peanut butter. You can also ask the nurses at your pediatrician's office they may have more ideas. Sometimes taking medicine on an empty stomach can cause a child to feel sick. Be sure to check with your doctor regarding the instructions for taking the medication...it is often helpful to take medicine with milk or with food but either one can interfere with the effectiveness of the medication. That's why it's important to ask the doctor or pharmacist. Using a medicine dropper helps too, because you have more control over the amount and it can be put directly in the back of the throat.